# SDR WRNA200600032

- Difficulty date: March 30, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 47,320 hours, 25,473 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M72 CHECK, FOUND CORROSION AND LOOSE FASTENERS ON HORIZONTAL SUPPORT OF VERTICAL STABILIZER TRAILING EDGE STRUCTURE ABOVE RUDDER FITTING NR 1.  FABRICATED FITTING FROM EXTRUSION BAC1505100797 PER A300 ACCORDING SRM 51-41-00, TREATED, PRIMED AND APPLIED TOP COAT ACCORDING SRM 51-40-12 PAGE'S 1; 26; 30 AND 31, INSTALLED AS PER A300, ACCORDING SRM 51-30-30.
